# SDR 2008UALA03042

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1219 S37-38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB AT STA 1219 BETWEEN STR 37 TO 38L HAS AN ELONGATED FASTENER HOLE.   MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE.  INSTALLED NEW SHEARTIE.
